Vitamin B Side Effects

Are there Side Effects with Vitamin B?

Just like with any other supplement, side effects are possible from taking B-Complex vitamins. Sticking to a recommended daily intake of B vitamins is unlikely to produce any unwanted side effects as these vitamins are essential to our overall health. They are widely classified as completely safe for most people, however high levels of these vitamins could lead to some side effects. These conditions could be associated with a vitamin B-Complex overdose where the recommended intake has been exceeded.

 

Side effects related to B-Complex vitamins include:

 

  • Abdominal pain
  • Constipation
  • Black stools
  • Nausea
  • Vomiting
  • Frequent urination
  • Diarrhoea
  • Itching
  • Redness of the skin

Allergic Reactions with Vitamin B Complex

In some rare cases, a high dose of B-Complex vitamins could lead to allergic reactions, including itching and skin rashes. Some rare cases may also experience kidney stones from a high intake of this vitamin combination. If side effects persist then you should stop taking your B-Complex vitamin supplement and contact your healthcare professional.

 

Side effects of each individual vitamin vary and are often quite rare, however, it is when these vitamins are combined in high doses where side effects are most common. This is why it is best to stick to a recommended allowance depending on your dietary needs and lifestyle.

 

x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close